Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19576
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPIRASHVILI, T-
dc.date.accessioned2012-10-24T09:07:23Z-
dc.date.available2012-10-24T09:07:23Z-
dc.date.issued1995-1-1-
dc.identifier.citationCOMMUNICATIONS IN ALGEBRA, 1995, 23 (4), pp. 1545-1549-
dc.identifier.issn0092-7872-
dc.identifier.urihttp://hdl.handle.net/2381/19576-
dc.formatmetadata-
dc.language.isoEnglish-
dc.publisherMARCEL DEKKER INC-
dc.sourceWeb of Science-
dc.source.urihttp://webofknowledge.com-
dc.subjectScience & Technology-
dc.subjectPhysical Sciences-
dc.subjectMathematics-
dc.titleON THE TOPOLOGICAL HOCHSCHILD HOMOLOGY OF Z/P(K)Z-
dc.typeJournal Article-
dc.identifier.doi10.1080/00927879508825293-
dc.description.irispid45205-
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.